Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Adderall Side Effects

Posted by on March 13, 1999, at 21:30:45

I have a fifteen year old son. Who has had a slight seizure today
He has been tried on Wellbutrin and Adderall. He had
two small seizures on Wellbutrin. It seems when the
medication starts to help he has to be switched.
What can I do? It's very frustrating for him and me.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed thread:3674